# SDR UIEA2012062500283

- Difficulty date: June 18, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 81,102 hours, 15,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN EMERGENCY LIGHTS SEAT ROW 28 TO 33 ON SIDE OF SEATS INOPERATIVE.  FOUND CONNECTOR FOR EMERGENCY LIGHTS TRAPPED UNDER SEAT.  REMOVED SEAT, INSTALLED CONNECTOR IAW MM 33-51-00.  EMERGENCY LIGHTS CHECK NORMAL.  REINSTALLED SEAT IAW MM 25-26-01.  OPS CHECK NORMAL.
